# SDR UALA2013051003269

- Difficulty date: May 9, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 51,055 hours, 20,396 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: B-Nut
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAK CHECK FOUND IDG OIL COOLER RETURN LINE LEAKING.  FOUND B-NUT LEAKING, TIGHTENED AND RAN ENGINE NO ACTIVE LEAKS NOTED AT THIS TIME.
